Best Childrens Personal Care. Reviews July, 2020

Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Ounce

Search only Amazon Basic Care brand name
Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Ounce

Current price: 13.43 USD


Check price and availability


Height: 6.19 Inches

Length: 2.34 Inches

Width: 2.38 Inches

Weight: 8 ounces

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec

More Info

Hello Oral Care Kids Fluoride Free and SLS Free Toothpaste, Natural Watermelon, 4.2 Ounce

Search only Hello Oral Care brand name
Hello Oral Care Kids Fluoride Free and SLS Free Toothpaste, Natural Watermelon, 4.2 Ounce

Current price: 3.96 USD


Check price and availability


Height: 2.13 Inches

Length: 1.5 Inches

Width: 5.6 Inches

Weight: 0.1375 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste

More Info

Infrared Thermometer for Adults,Forehead and Ear Thermometer for Fever, Babies, Children, Adults, Indoor and Outdoor Use

Search only GoodBaby brand name
Infrared Thermometer for Adults,Forehead and Ear Thermometer for Fever, Babies, Children, Adults, Indoor and Outdoor Use

Current price: 49.99 USD

Saving: $10.00 (17%)


Check price and availability


  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.

More Info

iHealth No-Touch Forehead Thermometer, Infrared Adult Thermometer for Adults and Kids,Digital Infrared Thermometer, Kid and Baby Thermometer

Search only iHealth brand name
iHealth No-Touch Forehead Thermometer, Infrared Adult Thermometer for Adults and Kids,Digital Infrared Thermometer, Kid and Baby Thermometer

Current price: 54.98 USD

Saving: $5.01 (8%)


Check price and availability


Height: 5.3937007819 Inches

Length: 1.5354330693 Inches

Width: 1.3385826758 Inches

Weight: 0.303125 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.

More Info

Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces

Search only Amazon Basic Care brand name
Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces

Current price: 7.73 USD


Check price and availability


Height: 6.1875 Inches

Length: 2.34375 Inches

Width: 2.375 Inches

Weight: 0.833 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.

More Info

Philips Sonicare HX6321/02 Sonicare for Kids Rechargeable Electric Toothbrush, Blue

Search only Philips Sonicare brand name
Philips Sonicare HX6321/02 Sonicare for Kids Rechargeable Electric Toothbrush, Blue

Current price: 45.95 USD

Saving: $4.04 (8%)


Check price and availability


Height: 9.61 Inches

Length: 2.52 Inches

Width: 4.37 Inches

Weight: 0.75 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • The kidtimer gradually increase to 2 minutes to help train kids to brush for the dental professional recommended 2 minutes
  • The kidpacer musically alerts when to move to the next quadrant of the mouth to ensure a thorough cleaning; Voltage: 110-220 V
  • Interactive free app educates and gets kids excited about brushing. Kids are rewarded for each successful brushing session while parents can track and monitor progress
  • 91 percent of dental professional parents prefer Sonicare for Kids for their own children
  • 98 percent of parents say it's easier to get kids to brush longer and better with the interactive sonic power toothbrush

More Info

OFF! Family Care Insect & Mosquito Repellent I, Smooth & Dry Bug Spray for the Beach, Backyard, Picnics and More, 4 oz. (Pack of 2)

Search only OFF! brand name
OFF! Family Care Insect & Mosquito Repellent I, Smooth & Dry Bug Spray for the Beach, Backyard, Picnics and More, 4 oz. (Pack of 2)

Current price: 10.79 USD


Check price and availability


Height: 6.94 Inches

Length: 1.81 Inches

Width: 3.63 Inches

Weight: 8 ounces

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • The kidtimer gradually increase to 2 minutes to help train kids to brush for the dental professional recommended 2 minutes
  • The kidpacer musically alerts when to move to the next quadrant of the mouth to ensure a thorough cleaning; Voltage: 110-220 V
  • Interactive free app educates and gets kids excited about brushing. Kids are rewarded for each successful brushing session while parents can track and monitor progress
  • 91 percent of dental professional parents prefer Sonicare for Kids for their own children
  • 98 percent of parents say it's easier to get kids to brush longer and better with the interactive sonic power toothbrush
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET

More Info

OFF! Family Care Insect & Mosquito Repellent I, Smooth & Dry Bug Spray for the Beach, Backyard, Picnics and More, 4 oz.

Search only OFF! brand name
OFF! Family Care Insect & Mosquito Repellent I, Smooth & Dry Bug Spray for the Beach, Backyard, Picnics and More, 4 oz.

Current price: 5.88 USD


Check price and availability


Height: 7 Inches

Length: 1.75 Inches

Width: 1.75 Inches

Weight: 4 ounces

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • The kidtimer gradually increase to 2 minutes to help train kids to brush for the dental professional recommended 2 minutes
  • The kidpacer musically alerts when to move to the next quadrant of the mouth to ensure a thorough cleaning; Voltage: 110-220 V
  • Interactive free app educates and gets kids excited about brushing. Kids are rewarded for each successful brushing session while parents can track and monitor progress
  • 91 percent of dental professional parents prefer Sonicare for Kids for their own children
  • 98 percent of parents say it's easier to get kids to brush longer and better with the interactive sonic power toothbrush
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET

More Info

Face Mask, Case of 500

Search only Jointown brand name
Face Mask, Case of 500

Current price: 219.99 USD


Check price and availability


  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • The kidtimer gradually increase to 2 minutes to help train kids to brush for the dental professional recommended 2 minutes
  • The kidpacer musically alerts when to move to the next quadrant of the mouth to ensure a thorough cleaning; Voltage: 110-220 V
  • Interactive free app educates and gets kids excited about brushing. Kids are rewarded for each successful brushing session while parents can track and monitor progress
  • 91 percent of dental professional parents prefer Sonicare for Kids for their own children
  • 98 percent of parents say it's easier to get kids to brush longer and better with the interactive sonic power toothbrush
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET
  • Made in China
  • 3-ply, with a melt-blown polypropylene filtration layer
  • Keep the blue-side outside and the nose clip on the upper side
  • Case of 500 masks. These masks should be disposed of after each use
  • This mask is not intended for medical use, and not proven to reduce the transmission of disease
  • This is a general use face mask

More Info

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Search only Amazon Basic Care brand name
Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Current price: 2.88 USD


Check price and availability


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 0.425 Pounds

  • ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help
  • 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
  • ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • Free from dyes, sls/sulfates, artificial sweeteners/flavors, microbeads, triclosan and gluten.
  • Choose friendly! Hello is vegan, never tested on animals (Leaping Bunny Certified) and made in the USA. Brush and greet freely.
  • Hello boxes are made from 100% recycled paperboard and printed with soy inks. BPA-free and contains no phthalates
  • Hello is thoughtfully formulated with high quality ingredients like xylitol, erythritol, soothing aloe vera, and a silica blend that gently polish teeth. We're serious about being friendly, and about what goes into little mouths.
  • Contains 1 - 4.2oz tube of toothpaste
  • 【 Trustworthy and Precise】 Our thermometers has passed clinical tests and obtain relevant certification. It uses reliable ABS housing materials. Ergonomically designed, the firm grip makes it easy for even naughty children.
  • 【 RELIABLE AND ACCURATE】Our ear thermometer has been clinically tested and found to be a fast and absolutely reliable gadget to use. It is ideal for forehead and ear readings, and have a very small error margin. A maximum of 35 previous readings is available to help you track the changes of your body temperature.
  • 【HAS CONVENIENT MEMORY FEATURE】You can store up to 35 temperature readings and recall them at any time. This comes in handy for keeping a record, and makes it convenient for babies, kids, children, adults, infants, toddlers. Also has an auto shutdown feature for power saving. Click ‘Add to Cart’ now!
  • 【MULTI-MODE THERMOMETER】The digital thermometer is designed for all ages, adults, infants and elders. It not only supports forehead or ear function, but is able to take room/object temperature. ℃ and ℉ are easily switchable.
  • 【 ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE】 thermometer is backed by clinical validated and recommended by pediatrician. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, precise and hygienic.
  • What You Get: 1 thermometer, 2 AAA batteries, 1 Instruction manual & 1 Quick User Guide ,our worry-free 12-month warranty and friendly USA-based customer service since 2010.
  • [GENTLE VIBRATION & XL DIGITS LED DISPLAY] A XL large digits LED screen displays the reading in bright white light, see readings clearly even in total darkness. Gentle vibration notification instead of annoying beep sound, hassle free from taking a temperature at night.
  • [FOR KIDS & ADULTS] With innovative designs & simple easy to use control by one button, our thermometers are great for adults, kids and babies.
  • [3 SENSORS] A Ultra-senstive infrared sensor collects more than 100 data points per second from the forehead. The additional distance and environmental sensors make necessary adjustments to give you accurate readings.
  • Ships from USA.[ADVANCED TECHNOLOGY FOR EXCELLENT PERFORMANCE] iHealth No-Touch thermometer is backed by testing validated. We provide 3 Ultra Sensitive sensors and the latest smart chip with the optimized algorithm to deliver reliable readings and ensure excellent performance. Just faster, more reliable, safe and hygienic.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • The kidtimer gradually increase to 2 minutes to help train kids to brush for the dental professional recommended 2 minutes
  • The kidpacer musically alerts when to move to the next quadrant of the mouth to ensure a thorough cleaning; Voltage: 110-220 V
  • Interactive free app educates and gets kids excited about brushing. Kids are rewarded for each successful brushing session while parents can track and monitor progress
  • 91 percent of dental professional parents prefer Sonicare for Kids for their own children
  • 98 percent of parents say it's easier to get kids to brush longer and better with the interactive sonic power toothbrush
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET
  • Aerosol spray allows for easy application in a continuous sweeping motion
  • Repels mosquitoes, biting flies, gnats, ticks, chiggers, and fleas
  • Repels mosquitoes that may carry the Zika, Dengue, or West Nile viruses
  • Powder-dry formula—not oily or greasy
  • Formulated with DEET
  • Made in China
  • 3-ply, with a melt-blown polypropylene filtration layer
  • Keep the blue-side outside and the nose clip on the upper side
  • Case of 500 masks. These masks should be disposed of after each use
  • This mask is not intended for medical use, and not proven to reduce the transmission of disease
  • This is a general use face mask
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension

More Info

1    2    3    4    5    6    7    8    9    10